MAUDE Adverse Event Report: Medico Electrode International LTD Nissha Medical Technologies; ECG Monitoring Electrode

Medico Electrode International LTD Nissha Medical Technologies; ECG Monitoring Electrode
Model Number A10091-30
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Itching Sensation (1943); Rash (2033); Blister (4537); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported skin irritation in the form of itching, rash, and blisters/welts.The patient sought medical treatment and was treated with prescription medication.The patient did not follow proper skin preparation steps.
 
Additional Manufacturer Narrative
A dhr review was completed with no noted nonconformances or anomalies during production.The materials that are patient contacting are non-cytotoxic, non-sensitizing and non-irritating.Samples were not available for further evaluation.

Brand Name
Nissha Medical Technologies
Common Device Name
ECG Monitoring Electrode
Manufacturer (Section D)
Medico Electrode International LTD
plot 142a/11, 12, 27, 28 & 29
economic zone noida, uttar pradesh 20130 5
IN  201305
MDR Report Key50141001
Report Number50141001
Device Sequence Number10731327
Product Code DRX
UDI-Device Identifier50009336008341
UDI-Public50009336008341
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/05/2026
Report Date (Section F) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberA10091-30
Device Catalogue Number32028476
Device Lot Number51325V13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/08/2026
Event Location Other
Date Report to Manufacturer08/05/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/05/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA08/05/2026